Sampled-data resilient control for stochastic nonlinear CPSs under DoS attacks
Xiaohua Liu,
Feiqi Deng,
Pengyu Zeng,
Xiaobin Gao and
Xueyan Zhao
International Journal of Systems Science, 2023, vol. 54, issue 5, 1165-1171
Abstract:
This paper studies the sampled-data resilient control for stochastic nonlinear cyber-physical systems (CPSs) under denial-of-service (DoS) attacks. First, under the sampled-data control scheme, DoS attacks are described and under-considered in the stochastic nonlinear CPSs. Secondly, according to the influence of DoS attack, a new switching stochastic nonlinear closed-loop system is established under a full-state feedback controller. Then, by using the piecewise Lyapunov functional method, sufficient conditions are provided to ensure the mean square exponential stability of the obtained closed-loop system. In addition, some criterions are given to design controller parameters. Finally, an example is given to illustrate the effectiveness of our results.
Date: 2023
References: Add references at CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1080/00207721.2022.2158445 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:taf:tsysxx:v:54:y:2023:i:5:p:1165-1171
Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/TSYS20
DOI: 10.1080/00207721.2022.2158445
Access Statistics for this article
International Journal of Systems Science is currently edited by Visakan Kadirkamanathan
More articles in International Journal of Systems Science from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().